1228

The thing about decongestants – I’m not used to quite so much unblocked passages, I get high off of the extra oxygen.

or maybe the guaifenex is making me loopy. The Nurse’s Drug Guide doesn’t list that as a side effect, though. And it’s preferable to the hyper-palpitations I get with pseudo-ephedrine.

About Kevin Sonney

Kevin Sonney - who, contrary to popular opinion was NOT raised by wolves - grew up in central North Carolina. He fell into the technology field by accident in 1991, when he gave up the wild and crazy lifestyle of an on-air AM radio DJ to become a mundane technical support monkey. The technology industry has never really recovered from this. Kevin has worked for such names as IBM, Red Hat, webslingerZ, and Lulu Technologies (we won't mention the ones that didn't survive the experience). He currently works as a Linux Administrator for Apptio. In his spare time he rescues stray animals and plays video games with his two sons. His wife, we're sad to say, helps him get past the really hard bits. Kevin is still not very mundane, he just got better at hiding it.
This entry was posted in Uncategorized. Bookmark the permalink.

2 Responses to 1228

  1. ex_dragonfly63 says:

    Guaifenex!
    Wow, they’ve put me on that before! And if I remember correctly, it kind of mellowed me out, making my head swimmy.

  2. alchemist says:

    I think it’s actually the Afrin I’m using to handle the hard-core bloackages, since i get all swimmy with it anyway. Although it did make kid-time last tonight very, very interesting.

Comments are closed.